MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number 120823-000
Medical Device Problem Codes Circuit Failure (1089); Connection Problem (2900); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris service engineer went on-site to assess the event and found that user facility personnel had recently performed work that required disconnecting the emergency door release button on an or entry door and reconnecting it after the work was completed.During re-wiring, the circuit was not reconnected properly and the system interlocks read the or entry door as constantly open.The intraoperative sliding doors would not open due to the or entry door open signal and system interlocks functioned as intended to prevent intraoperative sliding doors from opening.The root cause relates to inadvertent user error.If further reportable information is received a supplemental report will be submitted.
 
Event or Problem Description
The customer reported that the intraoperative sliding doors (rf shielding doors) would not open during a craniotomy for brain tumor removal.An intraoperative mri scan was ordered to determine extent of debulking and whether residual tumor remained.The open-door button was not enabled to allow user to open the intraoperative doors and advance the mri magnet as the status on the control panel was still sensing an open or entry door.The emergency override button was pressed and did not resolve the issue to allow other doors to open.Intraoperative images were not obtained and surgery resumed to close the skull.The patient had postoperative imaging in the diagnostic room which revealed residual tumor.It was reported the care of the patient (meds, monitoring) was not impacted other than the delay of 30 minutes which did not cause harm to the patient.It was also reported further resection was not required.

Brand Name
IMRIS IMRI 3T V
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key20163871
Report Number3010326005-2024-00009
Device Sequence Number7363002
Product Code LNH
UDI-Device Identifier00857534006745
UDI-Public(01)00857534006745
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120823-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale
Patient Weight96 KG